# SDR V0XD20140827165

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 24,753 hours, 16,810 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PIT ON ATTACHED FLANGE ON FRAME 364 BETWEEN STRINGER 27 & 26L.  REPAIRED DAMAGED IAW REO 670-53-21-1115 DATED 2014-08-22 REV.  SEE WORK ORDER 80242 WC 1082.
